# SDR CA050131007

- Difficulty date: January 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 12,708 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SOAP SAMPLE INDICATED MAJOR ALUMINIUM IN THE OIL SYSTEM, 2ND SOAP SAMPLE TAKEN AND FOUND MAGNESIUM AND CARBON STEEL PARTICLES IN THE SAMPLE. ENGINE REMOVED AND SENT FOR EVALUATION, AMO 50-04.
